# SDR EE4Y1008271

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 51,411 hours, 63,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99155902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION UPPER FUSELAGE MAIN CARGO CABIN Y STA 544 BETWEEN LONGERONS 18R AND 19R FUSELAGE FRAME WEB CRACKED.
